Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Been off birth control pills, irregular periods since, cramping, low back pains, HPT negative. Reasons ?

I ve been off birth control pills since July 18th 2012. I had a period a few days after i stopped taking my pills. I had a second period August 26th. Now it s October 4th and still no period. I am now a week late. I took a pregnancy test yesterday and it came back negative. I had slight cramping, but doesn t feel like period cramps . I have also been having light lower back pains. Is there a possibility I am pregnant? Also i have never had a period this late. Thank you!
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thank you for asking Healthcare Magic.
Irregular periods is one of the common side effects experienced by women after cessation of birth control pills. This might go on for some time even up to a year. Some drugs like Dydrogesterone may help regulate the periods. If a home pregnancy test is negative, then it is not possible that you are pregnant. You may see a gynecologist or GP for prescription and proper follow up.

I hope that answers your query. If you have more questions or any follow up query do not hesitate to write to us.
I wish you well
Answered: Thu, 30 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor